# SDR C8GA20030020

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 53,475 hours, 28,881 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5509808
- Part serial: 223515
- Condition: Defective
- Location: Hyd Sys
- Part time: 2,182 hours, 1,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED STL HAD NO INDICATION OF A PROBLEM UNTIL 150 MILES OUT OF TOL. A-SYSTEM QUANTITY GAUGE SHOWED A SUDDEN LOSS OF INDICATED HYDRAULIC QUANTITY. FOLLOWED CCIA “A” SYSTEM FAIL PROCEDURE, ADVISED ATC AND DECLARED AN EMERGENCY AND LANDED AT OUR FINAL DESTINATION IN TOL WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND THE A-SYSTEM HYDRAULIC PUMP WAS REPLACED. SERVICED AND BLEED HYDRAULIC SYSTEM IAW B727 MM 29-11-31, ALL SYSTEMS OPS CHECKED NORMAL AND AIRCRAFT RETURNED TO SERVICE.
